| Model Number |
11400M |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: due diligence attempts were made to gather additional information regarding a device failure mode and for product return.There has been no response at this time.Additional information is not available at this time.Patient medical records were not provided by the hospital for review, or the medical records provided do not clarify the device failure mode.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, a definitive root cause cannot be conclusively determined.Per the instructions for use (ifu), reoperation/explant are known potential adverse events associated with bioprosthetic cardiac valves and annuloplasty rings.The device history record (dhr) was not reviewed as no information regarding a device failure mode was provided.Therefore, a review of manufacturing and/or device component issues that may have contributed to the reported event is unable to be performed.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.
Event or Problem Description
It was reported via the implant patient registry that a 31mm 11400m mitral valve, implanted in the tricuspid position, was explanted after an implant duration of two (2) years, nine (9) months due to unknown reason.The explanted valve was replaced with a 29mm 11400m valve.The implantation data card indicated that the patient was taken to recovery post procedure.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
Event or Problem Description
It was reported via the implant patient registry that a 31mm 11400m mitral valve, implanted in the tricuspid position, was explanted after an implant duration of two (2) years, nine (9) months due to endocarditis.The explanted valve was replaced with a 29mm 11400m valve.Per medical records, the patient underwent redo mvr with a 29mm 11400m valve.Post cardiopulmonary bypass, there was a mild-moderate perivalvular leak was noted on the anterior surface.Decision was made to leave it alone due to it being in a difficult area to fix.Protamine was administered and excellent hemostasis was found throughout the field.The patient was taken to the icu in stable condition having tolerated the procedure well.There were no complications apparent.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b5 h11: corrected data: based on the additional information obtained, this event is no longer considered reportable, and this correction is being submitted.